# SDR SWAA2022020170880

- Difficulty date: August 25, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 22,630 hours, 13,388 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER UPPER FORWARD SLIDING SEAL CRACKED / REPLACED STABILIZER TO BODY FRONT SLIDING SEAL PER M/M 53-31-31.
